# SDR SIMA20150706003

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 41,358 hours, 34,173 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23083670
- Part serial: BX48595
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LARGE FLUCTUATIONS ON ENG NR 1 THRUST AT CRUISE ALTITUDE.  TRANSFERRED TO NRWC 609-XNA-02379.  REFERENCE NRWC 609-XNA-02379.  REPLACED ENG 1 FADEC 1B IAW AMM 73-22-01.  OPERATIONS TESTED GOOD.
